# SDR DALA2021120107423

- Difficulty date: November 26, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 NOSE FWD FUSELAGE / FR16RH AT DOOR STOP NO 7 LEVEL, DOUBLE JOGGLE AREA / FASTENER HOLES 7, A & C / CRACK & ELONGATION. CORRECTIVE ACTION: COMPLIED WITH ER/A 594895-14. (2031392)
